# SDR AALA20130803008

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 6,024 hours, 2,435 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

MIA   CREW REPORTED ON TAKEOFF GEAR HANDLE WOULD NOT RETRACT PAST THE OFF POSITION. RETRACTED NORMAL WITH LOCK OVER-RIDE TRIGGER PULLED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SENSOR ELECTRONICS UNIT & LANDING GEAR HANDLE MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
